# SDR 98ZZZX4121

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station TIMR032A
- Aircraft: N175AA
- Make and model: Piper PA-42-720
- Aircraft serial: 428001017
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 560335
- Condition: Leaking
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL SENT FOR REPAIR.  RECEIVED FUEL CELL AND INSTALLED.  IT STILL LEAKED.  AFTER TROUBLESHOOTING FOR OVER ONE WEEK, FOUND TO BE SAME CELL.  REMOVED TANK AND SENT BACK FOR RE-REPAIR.
